Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 253, NWS Memphis, TN

November 15, 2005Shelby County, Tennessee; DeSoto County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Nov 15, 2005, 3:59 PM CST for Shelby County, Tennessee; DeSoto County, Mississippi. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 3:59 PM CST (21:59 UTC)
Expired
Nov 15, 2005, 4:30 PM CST
In force
31 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties DeSoto County, MS, Shelby County, TN

The radar

The Memphis radar (KNQA), 36 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 4:05 PM CSTHAIL 2Southaven, MSNEAR GOODMAN AND GREENBROOK
Nov 15, 4:07 PM CSTHAIL 0.88Horn Lake, MS
Nov 15, 4:10 PM CSTHAIL 0.255 S Southaven, MS
Nov 15, 4:12 PM CSTHAIL 0.752 Nw Hernando, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 7:42 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 313 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
699 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
313 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
1.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 152159
SVRMEG
MSC033-TNC157-152230-
/O.NEW.KMEG.SV.W.0253.051115T2159Z-051115T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
359 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DESOTO COUNTY IN NORTHWEST MISSISSIPPI
  SHELBY COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 430 PM CST

* AT 355 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  EUDORA...OR ABOUT 8 MILES WEST OF HERNANDO...AND MOVING NORTHEAST
  AT 75 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LYNCHBURG...HORN LAKE...SOUTHAVEN...SOUTHWEST MEMPHIS...
  WHITEHAVEN...OLIVE BRANCH...SOUTHEAST MEMPHIS...GERMANTOWN...
  BARTLETT...COLLIERVILLE...LAKELAND AND EADS.

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3494 9025 3474 9010 3501 8963 3522 8965
      3528 8976

$$
2 follow-up statements
000 
WWUS54 KMEG 152217
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
415 PM CST TUE NOV 15 2005

MSC033-TNC157-152230-
/O.CON.KMEG.SV.W.0253.000000T0000Z-051115T2230Z/
DESOTO MS-SHELBY TN-
415 PM CST TUE NOV 15 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SHELBY AND DESOTO COUNTIES...

AT 412 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL TO QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR OLIVE BRANCH...MOVING NORTHEAST AT 75 MPH.

HAIL UP TO GOLFBALL SIZE HAS BEEN REPORTED IN SOUTHAVEN WITH THIS 
STORM. WHILE THE STORM HAS WEAKENED SLIGHTLY...IT IS STILL CAPABLE 
OF PRODUCING NICKEL TO QUARTER SIZE HAIL. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GERMANTOWN...BARTLETT...COLLIERVILLE...LAKELAND AND EADS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.



LAT...LON 3494 9025 3474 9010 3501 8963 3522 8965
      3528 8976

$$
000 
WWUS54 KMEG 152228
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CST TUE NOV 15 2005

MSC033-TNC157-152239-
/O.EXP.KMEG.SV.W.0253.000000T0000Z-051115T2230Z/
DESOTO MS-SHELBY TN-
429 PM CST TUE NOV 15 2005

...THE SEVERE THUNDERSTORM WARNING FOR SHELBY AND DESOTO COUNTIES
EXPIRES AT 430 PM CST...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED OR
MOVED OUT OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.

LAT...LON 3494 9025 3474 9010 3501 8963 3522 8965
      3528 8976

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 1:54 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Nov 15, 1:54 PM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CST TUE NOV 15 2005

.DISCUSSION...
OUT OF NECESSITY...SEVERE WEATHER...DISCUSSION WILL BE FAIRLY
SHORT...FOR ME. IF SIGNIFICANT CHANGES ARE NEEDED TO WHAT IS
CURRENTLY OUT THERE...WILL UPDATE THIS DISCUSSION.

TWO LINES OF THUNDERSTORMS AHEAD OF STRONG COLD FRONT...WITH
SECOND LINE JUST ENTERING NORTHWEST CORNER OF CWA. TEMPS AHEAD OF
FRONT IN 70S WITH DEWPOINTS IN 60S. TEMPS BEHIND FRONT IN 40S AND
50S.
&&

.SHORT TERM (THROUGH FRIDAY)...
FIRST PERIOD POPS WILL BE BASED ON RADAR TRENDS AROUND 2130Z.
SURE THAT SPC WILL ISSUE ANOTHER WATCH FOR PORTIONS OF CWA NEAR
PRESS TIME...AS CURRENT WATCH EXPIRES AT 23Z. WILL LIKELY CLEAR
COUNTIES BEHIND SECOND LINE BY PRESS TIME. WILL PROBABLY LET WIND
ADVISORY EXPIRE AT 00Z...WILL KEEP AN EYE ON OBS BEHIND FRONT TILL
PRESS TIME.

MUCH COLDER BEHIND FRONT. VISIBLE SATELLITE SHOWS COLD AIR STRATUS
BEHIND FRONT ACROSS ABOUT NORTHERN HALF OF AR. QUESTION BECOMES
WHETHER THIS CLOUD COVER WILL LIFT OUT OF AREA BY MORNING. CURRENT
FORECASTS ARE THAT CLOUDS SHOULD CLEAR MOST OR ALL OF AREA BY MID-
MORNING TOMORROW. TEMPS BEHIND IN SUNSHINE WELL BEHIND FRONT ARE
AROUND 50...SO THIS LOOKS REASONABLE FOR HIGHS TOMORROW.

WINDS DECOUPLE WEDNESDAY NIGHT...SKIES CLEAR...DEWPOINTS IN THE
TEENS. ALL ELEMENTS IN PLACE FOR A WIDESPREAD FREEZE WEDNESDAY
NIGHT. WITH SIGNIFICANT CONVECTIVE WEATHER IN AREA THIS
AFTERNOON...WILL NOT CONFUSE ISSUE WITH ANOTHER HEADLINE. FREEZE
WARNING WILL LIKELY GO OUT ON MIDNIGHT SHIFT FOR WEDNESDAY NIGHT.

THURSDAY AND FRIDAY...MOSTLY SUNNY WITH BELOW NORMAL TEMPERATURES.
FREEZE LIKELY AGAIN FRIDAY MORNING WITH MINOR MODERATION IN TEMPS.
&&

.LONG TERM (AFTER FRIDAY)...
NORTHWEST FLOW THROUGH PERIOD...AS PATTERN HAS CHANGED WITH RIDGE
OVER WESTERN U.S. SYSTEM MOVES THROUGH SATURDAY NIGHT...AND
ANOTHER ONE ABOUT TUESDAY. NO SIGNIFICANT MOISTURE WITH EITHER
SYSTEM SO NO PRECIP MENTIONED.

SOME WARMING AHEAD OF FRONT ON SATURDAY...BUT MEX NUMBERS FOR
SATURDAY LOOK OVERDONE. TEMPERATURES GENERALLY NEAR OR BELOW
NORMAL FOR EXTENDED PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  39  50  28  51 / 100  10  10  10
MKL  38  48  22  48 / 100  10  10  10
JBR  33  48  25  49 /  40  10  10  10
TUP  41  51  26  52 / 100  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
     BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&

WAGNER
Hazardous weather outlook, Nov 15, 3:44 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CST TUE NOV 15 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162345-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
344 PM CST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A HIGH RISK OF SEVERE WEATHER REMAINS OVER WEST TENNESSEE AND
NORTH MISSISSIPPI THIS EVENING. SEVERE THUNDERSTORMS HAVE
DEVELOPED ALONG AND AHEAD OF A COLD FRONT ALONG THE MISSISSIPPI
RIVER. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE
OCCURRING WITH THESE STORMS. THE SEVERE WEATHER THREAT SHOULD END
BY MIDNIGHT.

WINDS OF 20 TO 35 MPH THIS EVENING SHOULD SLOWLY DIMINISH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY
AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE
STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE
GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED THIS AFTERNOON. AFTER
TONIGHT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Nov 15, 2:45 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
245 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TORNADO          5 W PARIS               36.30N 88.40W
11/15/2005                   HENRY              TN   TRAINED SPOTTER

            MOVING EAST

&&

BLM
Local storm report, Nov 15, 2:52 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
252 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.75 INCH        DESOTO             MS   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0229 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.75 INCH        DESOTO             MS   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0245 PM     HAIL             MEMPHIS                 34.93N 90.14W
11/15/2005  1.00 INCH        DESOTO             MS   TRAINED SPOTTER

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0246 PM     HAIL             8 NE MEMPHIS            35.01N 90.04W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

&&

BLM
Local storm report, Nov 15, 3:01 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
301 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     BLIZZARD         1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005                   SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

0229 PM     HAIL             2 E DOWNTOWN MEMPHIS    35.13N 90.01W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SUMMER AND GRAHAM STREETS

0245 PM     HAIL             5 E DOWNTOWN MEMPHIS    35.13N 89.96W
11/15/2005  1.00 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR SYCAMORE VIEW AND WHITTEN ROAD

0246 PM     HAIL             8 NE DOWNTOWN MEMPHIS   35.22N 89.95W
11/15/2005  0.75 INCH        SHELBY             TN   TRAINED SPOTTER

            LOCATED NEAR WOLFCHASE MALL

&&

BLM
Local storm report, Nov 15, 3:06 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
306 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 E DOWNTOWN MEMPHIS    35.13N 90.03W
11/15/2005  1.75 INCH        SHELBY             TN   EMERGENCY MNGR

            LOCATED NEAR PARKWAY AND LAUDERDALE STREETS

&&

BLM
Local storm report, Nov 15, 3:36 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          PARIS                   36.30N 88.31W
11/15/2005                   HENRY              TN   EMERGENCY MNGR

            DAMAGE JUST NORTH OD PARIS

&&

BLM
Local storm report, Nov 15, 3:41 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CST TUE NOV 15 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TORNADO          4 W GREENFIELD          36.16N 88.87W
11/15/2005                   GIBSON             TN   LAW ENFORCEMENT

            SEVEN HOMES DAMAGED OR DESTROYED

&&

BLM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:00 AM CSTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more13 hr
Nov 15, 11:46 AM CSTSevere Thunderstorm WarningMEGTipton29 min
Nov 15, 12:26 PM CSTTornado WarningMEGDyer, Lake34 min
Nov 15, 12:40 PM CSTSevere Thunderstorm WarningMEGShelby20 min
Nov 15, 12:45 PM CSTSevere Thunderstorm WarningMEGTipton30 min
Nov 15, 1:01 PM CSTSevere Thunderstorm WarningMEGShelby14 min
Nov 15, 1:09 PM CSTTornado WarningMEGCrockett, Dyer, Gibson36 min
Nov 15, 1:12 PM CSTTornado WarningMEGObion8 min
Nov 15, 1:44 PM CSTTornado WarningMEGGibson16 min
Nov 15, 1:48 PM CSTSevere Thunderstorm WarningMEGTipton27 min
Nov 15, 2:02 PM CSTSevere Thunderstorm WarningMEGShelby28 min
Nov 15, 2:06 PM CSTTornado WarningMEGWeakley24 min
Nov 15, 2:09 PM CSTTornado WarningMEGHaywood36 min
Nov 15, 2:20 PM CSTTornado WarningMEGCrockett, Gibson25 min
Nov 15, 2:22 PM CSTTornado WarningMEGHenry38 min
Nov 15, 2:28 PM CSTSevere Thunderstorm WarningMEGShelby32 min
Nov 15, 2:36 PM CSTTornado WarningMEGMadison24 min
Nov 15, 2:46 PM CSTTornado WarningMEGCarroll44 min
Nov 15, 2:59 PM CSTTornado WarningMEGHenry16 min
Nov 15, 3:02 PM CSTTornado WarningMEGMadison13 min
Nov 15, 3:09 PM CSTSevere Thunderstorm WarningMEGShelby36 min
Nov 15, 3:12 PM CSTTornado WarningMEGMadison33 min
Nov 15, 3:28 PM CSTTornado WarningMEGCarroll17 min
Nov 15, 3:34 PM CSTSevere Thunderstorm WarningMEGFayette26 min
Nov 15, 3:44 PM CSTTornado WarningMEGMadison31 min
Nov 15, 3:52 PM CSTTornado WarningMEGHardin23 min
Nov 15, 4:10 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson35 min
Nov 15, 4:19 PM CSTTornado WarningMEGCarroll, Henderson26 min
Nov 15, 4:24 PM CSTSevere Thunderstorm WarningMEGHardeman21 min
Nov 15, 4:36 PM CSTSevere Thunderstorm WarningMEGMadison24 min
Nov 15, 4:39 PM CSTFlash Flood WarningMEGTipton2 hr
Nov 15, 4:43 PM CSTFlash Flood WarningMEGMadison2 hr
Nov 15, 4:45 PM CSTTornado WarningMEGChester, Madison30 min
Nov 15, 4:57 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman18 min
Nov 15, 5:07 PM CSTSevere Thunderstorm WarningMEGHenderson23 min
Nov 15, 5:24 PM CSTSevere Thunderstorm WarningMEGDecatur21 min
Nov 15, 5:40 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy42 min
Nov 15, 3:05 PM CSTSevere Thunderstorm WarningMEGCalhoun25 min
Nov 15, 4:16 PM CSTSevere Thunderstorm WarningMEGPrentiss23 min
Nov 15, 4:32 PM CSTTornado WarningMEGLee13 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2005Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.